# SDR MWEA97621

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A MISDRILLED FASTENER HOLE AND CORRODED FASTENERS ON AFT CARGO DOOR BEAM NUMBER 2 FORWARD END.  MTC REPAIRED IAW SRM 52-01 FIG 2.
